# SDR C2XA10TY175

- Difficulty date: November 16, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 29,351 hours, 22,059 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14523122409
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C IS CURRENTLY IN A C-CHECK STATUS WHEN THE INSPECTION DEPARTMENT FOUND CORROSION UNDER THE LOWER AFT SERVICE DOOR TEFLON GUIDE.  MAINTENANCE REPAIRED THE CORROSION UNDER THE TEFLON GUIDE AT THE SERVICE DOOR IAW EC5310-01532, REFER TO M6023 (0554421 2-339) FOR THE DMI.  WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
